# SDR KBM2006F00089

- Difficulty date: February 17, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N751H
- Make and model: Snias AS350B2
- Aircraft serial: 3403
- Engine: Tmeca ARRIEL1D1
- System (JASC): 3120 · Independent Instruments
- Part: Gyro
- Part number: 200DCL
- Part serial: 1449
- Condition: Inoperative
- Location: Cockpit
- Component: Directional Gyr
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO SET HEADING WITH ADJUSTABLE KNOB ON UNIT.  REMOVED AND REPLACED.  (K)
